JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 2, Article 29
On the Absolute Riesz Summability Factors

    Authors: Laszlo Leindler,  
    Keywords: $delta$-quasi monotone sequences, Riesz summability, Infinite Series.  
    Date Received: 22/04/03  
    Date Accepted: 07/05/03  
    Subject Codes:

40D15, 40F05.

    Editors: Hüseyin Bor,  

The conditions of a theorem of H. Bor pertaining to the absolute Riesz summability factors are replaced by new type ones.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login